... Should I be worried about all the crazy side effects that a lot of women have had? How common is it to become depressed and overly anxious after using Chateal?
Hi, Remi! I honestly know nothing about Chateal except for what I've just read and there are certainly many potential side effects with Chateal ~ as with ALL birth control products ~ but the thing to remember is that just because side effects are reported doesn't mean that they are common or that every woman will have them.
Depression and nervousness are classified as a *Rare* side effect of Chateal which means that only <0.5 ~ 3% of all users have developed them. Generally, people who talk about their side effects are the minority and the ones who don't are happily and healthily going about their lives.
I don't mean to say you shouldn't be concerned. You certainly should be well-informed and alert to any possible problem but at the same time keep things in perspective and weigh the risks ~vs~ the benefits.
Best wishes to you, WCV
- Chateal Information for Consumers
- Chateal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chateal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2012 • 2 answers
Posted 15 Sep 2014 • 1 answer
I started Chateal almost three weeks ago. I didn't wait until my menstrual cycle to start the white?
Posted 10 Oct 2015 • 0 answers
Posted 4 Jun 2016 • 2 answers
Posted 27 Sep 2016 • 0 answers